# SDR SWAA2013111122199

- Difficulty date: August 28, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 33,802 hours, 21,849 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 64210103
- Condition: Low Pressure
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE ESCAPE SLIDE PRESSURE GAUGE LOW.  R & R SLIDE ASSEMBLY IAW TASK CARD.
